American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q92) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jonas Azzam and Jacob Bedrossian. Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. I. Dejak, D. Egli, P. M. Lushnikov and I. M. Sigal. On blowup dynamics in the Keller--Segel model of chemotaxis. St. Petersburg Math. J. 25 (2014) 547-574.
Abstract, references, and article information   
View Article: PDF

[3] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[4] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1